| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported during a patient procedure the system log directory had reached 100% capacity to their hexavue ip custom room rack and caused the system to "freeze", resulting in a procedure delay.
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted when additional information becomes available.